# SDR UPS07850482

- Difficulty date: August 3, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 3779762U501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON END FITTING CRACKED AT STA 680 L9L FWD.  REMOVED CRACKED END FITTING AT STA 680 L9L IAW SRM 51-1-21.  LOCATED, DRILLED UP, AND INSTALLED NEW LONGERON END FITTING AT STA 680 L9L IAW SRM 51-01-20D, AND DWG 377972.
